I do not want to experience these each time I take my dose. Weaning does not seem an option. Any input would be so appreciated!
Have you recently had any unusual strain on your mind as of late ?
It could be that you are going through an event that is causing you stress & anxiety! I know that having heart palpitations is not a pleasant feeling... it can be scary. Sometimes medications can also cause this unpleasant feeling. If this continues, I would contact my doctor!
Take care & feel better
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Jan 2015 • 6 answers
Updated 19 Jan 2016 • 1 answer
Updated 31 Dec 2017 • 3 answers
Updated 25 Oct 2018 • 5 answers
I have been on Prozac a long time and have gone up and down in dosages and recently from 40mg to 60?
Updated 14 Nov 2018 • 3 answers